# SDR DALA2016101207171

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT UNDER SEAT TRACK X -44.5 AT BS 715.  THE SUPPORT WAS REMOVED IAW SRM 51-41-05 AND 51-41-02.  A NEW SUPPORT WAS DRILLED IAW DWG 9923417 REV. B AND SRM 51-40-08.   TREATED AND PAINTED IAW SRM 51-10-04 PAR. 21 AND 15. AND INSTALLED IAW DWG 9923417 AND SRM 51-41-05.
